# SDR UHLA013471

- Difficulty date: May 16, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N806SA
- Make and model: Dhav DHC8311
- Aircraft serial: 279
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 202 - TTN-BED - DURING CLIMB-OUT, A STRONG HOT RUBBER ODOR WAS NOTICED IN THE CABIN AND COCKPIT.  CREW RETURNED TO TTN WITHOUT ANY PROBLEMS.  MAINTENANCE PERFORMED VISUAL INSPECTION AND OPS CHECK OF BLEED AIR SYSTEM AND ENGINE GROUND RUNS IAW DHMM 21-11-00 AND 71-00-00 AND WAS UNABLE TO DUPLICATE DISCREPANCY. PERFORMED MAINTENANCE CHECK FLIGHT THAT WAS SATISFACTORY.  AIRCRAFT RELEASE TO SERVICE.  (M)
